# SDR CALA2024112601312

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,631 hours, 13,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA UNABLE TO ARM MCD DUE TO DEFORMATION FOUND FWD SIDE OF J-HOOK CLIPPED ONTO WRONG SIDE OF GIRT BAR. REPOSITION GIRT BAR AND NO FUTHER MAINT ACTION REQUIRED.
